# SDR C77A2020020530044

- Difficulty date: October 25, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091882001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, 4 TOOL MARKS DAMAGES WERE DISCOVERED ON THE CENTER FUSELAGE III LH LOWER SKIN PANEL UNDER THE L2 DOOR SCUFF PLATE. REFERENCE ETD2019-170-144701 FIGURES 1 & 2 FOR DETAILS, FOR THE DAMAGE LOCATIONS AND DIMENSIONS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2019-170-144701, WHICH ALLOW THE AREAS TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2758716
